# SDR REXA2013060101061

- Difficulty date: June 1, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 21,666 hours, 18,994 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL MASTER CAUTION ON CLIMB OUT, MESSAGE PERSISTED FOR DURATION OF FLIGHT IAW MOC PERFORMED FIM PROCEDURE PIT TEST MESSAGE CLEARED.  OK FOR SERVICE.
